| Model Number |
01.18.143 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
02/21/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient came in reporting pain due to stem subsidence (it was probably undersized).About 10 years and 4 months after the primary surgery, the surgeon revised the medacta stem and head with competitor components and revised the medacta liner with a medacta liner.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 27 february 2023: lot 102805: (b)(4) items manufactured and released on 06-oct-2010.Expiration date: 2015-aug-31.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.